Communications in Mathematical Physics

Cantor spectrum and singular continuity for a hierarchical Hamiltonian

Hervé Kunz, Roberto Livi, and Andrås Sütő

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 4 (1989), 643-679.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178595

Mathematical Reviews number (MathSciNet)
MR1002837

Zentralblatt MATH identifier
0687.35062

Subjects
Primary: 81C05
Secondary: 47A10: Spectrum, resolvent 47B39: Difference operators [See also 39A70]

Citation

Kunz, Hervé; Livi, Roberto; Sütő, Andrås. Cantor spectrum and singular continuity for a hierarchical Hamiltonian. Comm. Math. Phys. 122 (1989), no. 4, 643--679. https://projecteuclid.org/euclid.cmp/1104178595


Export citation